# SDR 2007UALA01145

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 39,241 hours, 13,853 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO NLG NOT RETRACTING.  [SUP 06-06-07]  INITIALLY REPLACED THE NR 2 LGCIU, BUT FURTHER TROUBLESHOOTING FOUND THE NOSE LANDING GEAR PROXIMITY SENSORS TO BE COVERED IN GREASE. CLEANED PROXIMITY SENSORS 12GA, 18GA, 30GA AND 31GA.
